MAUDE Adverse Event Report: ARTHREX, INC. PLATE CUTTER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. PLATE CUTTER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number PLATE CUTTER
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During returned device evaluation, a reportable malfunction was discovered.Complaint confirmed.Upon visual inspection, it was noted that cutting insert had broken off.The insert was not returned for investigation.The observed condition is most likely the result of wear and tear damage accumulated over repeated usage.
 
Event or Problem Description
It was reported on (b)(6) 2022 by a facility representative via sems that an ar-18700-28 plate cutter is damaged non-specifically.This was discovered during an unspecified time with no patient harm.During returned device evaluation, a reportable malfunction was discovered.
 
Additional Manufacturer Narrative
Complaint confirmed.Upon visual inspection, it was noted that cutting insert had broken off.The insert was not returned for investigation.The observed condition is most likely the result of wear and tear damage accumulated over repeated usage.

Brand Name
PLATE CUTTER
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key15698166
Report Number1220246-2022-05667
Device Sequence Number5622830
Product Code LXH
UDI-Device Identifier00888867317833
UDI-Public00888867317833
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPLATE CUTTER
Device Catalogue NumberAR-18700-28
Device Lot Number672014
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2022
Supplement Date Received by Manufacturer10/10/2022
Initial Report FDA Received Date10/31/2022
Supplement Report FDA Received Date11/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/16/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown